Our expert says:
J, problem is, this needs to be discussed with his doctor, who can check him physical and psych state and advise very specifically, as he needs. Most antidepressants CAN reduce one's libido ( interest in sex ) but only in some of the people who take each one, so another member of the same family, the SSRI's, might suit him better ( and this applies to other symptoms mentioned, too ) ; Serzone is a different class of antidepressant that doesn't seem to have the low libido side-effect. Nause quite common, especially in the first weeks, headahces ( or an odd feeling in the head, not truly the usual headache) --- and so on, all are recognized Possible but not compulsory side-effects ; all tend to be worst in the first couple of weeks on such a drug
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.